Weighted and unweighted least-squares solutions of linear matrix equations

Mohamed Shalaby*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Some results from the theory of minimization of vector quadratic forms (subjected to linear restrictions) are used to obtain particular solutions of the usual types of linear matrix equations. Following the practice in the mathematical literature, unweighted least-squares solutions are obtained. Also a computational procedure for obtaining weighted least-squares solutions is indicated. An answer to a question raised by Greville is supplied.

Original languageEnglish (US)
Pages (from-to)61-71
Number of pages11
JournalApplied Mathematics and Computation
Volume34
Issue number1
DOIs
StatePublished - Jan 1 1989

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Weighted and unweighted least-squares solutions of linear matrix equations'. Together they form a unique fingerprint.

Cite this